

Program for the TICAD V Ministerial Preparatory Meeting Venue: African Union Headquarters, Ethiopia

Thursday 14	March	Venue: AUC/Small Conference Hall 1
9:00-13:00		Meeting of the Co-organizers' Drafting Committee (outcome documents of TICAD V)

Thursday 14 March Venue: AUC/Medium Conference Hall Senior Officials' Meeting		
15:00-15:30		Opening Session -Opening remarks by Co-organizers (Japan, AUC, UNOSAA, UNDP and World Bank)
15:30-18:00	SOM Session I	Consideration of the Yokohama Draft Declaration/Action Plan of TICAD V Co-chairs – Head of Delegation of Japan/Head of Delegation of Ethiopia (Chair of PRC)

Friday 15 March Venue: AUC/Medium Conference Hall			
Senior Offic	Senior Officials' Meeting		
10:00-13:00	SOM Session II	Consideration of the Yokohama Draft Declaration/Action Plan of TICAD V Co-chairs – Head of Delegation of Japan/Head of Delegation of Ethiopia (Chair of PRC)	
13:00-14:30		Lunch	
14:30-16:00	SOM Session III	Consideration of the Yokohama Draft Declaration/Action Plan of TICAD V Co-chairs – Head of Delegation of Japan/Head of Delegation of Ethiopia (Chair of PRC)	
16:00-16:30		Break	
16:30-18:00		Concluding remarks -Closing remarks by Co-chairs – Head of Delegation of Japan/Head of Delegation of Ethiopia (Chair of PRC)	
ТВС	Reception	Reception hosted by the Government of Ethiopia (Sheraton Hotel)	

From March 15 to March 17			
Side Events			
March 15 10:00-12:00	Seminar on Economic Revitalization and Youth Employment for Peace building organized by JICA Venue: Sheraton Hotel Conference Room		
March 15 14:00-17:00	Seminar on KAIZEN (Quality and Productivity Improvement) in Africa: towards Industrial Development organized by the government of Ethiopia and JICA Venue: Sheraton Hotel Conference Room		
March 15 to 17 (Time TBD)	I Venue, Atrican Linion Headdharters (TRC)		

Saturday 16 March Venue: AUC/Large Conference Hall		
9:00-9:30 (30min)	Opening	Dening Ceremony 1. Welcoming remarks - H.E. Dr. Erastus Mwencha, Deputy Chairperson of the African Union Commission 2. TICAD V Host Country's remarks - Head of delegation from Japan 3. Opening remarks - H.E. Mr. Hailemariam Dessalegn, Prime Minister of the Federal Democratic Republic of Ethiopia/ Chairperson of the African Union
9:30-9:45	Photo	
9:45-12:15 (150min)	Session Plenary 1	Outcome documents of TICAD V [Co-chairs]
12:15-14:00		Lunch
14:00-15:50 (110min)	Plenary 2	Inclusive and Resilient Society- Contribution of TICAD to the MDGs process- [Co-chairs]
15:50-16:10		Break

		Peace and Stability in Africa –Pressing issues –
		[Co-chairs] • Head of delegation from UNOSAA • Head of delegation from AUC
16:10-18:00 (110min)	Plenary 3	Keynote presentation H.E.Amb.Ramtane Lamamra, the Commissioner for Peace and Security of the African Union Discussions African Ministers and Heads of Delegations Concluding remarks Co-chairs (AUC, UNOSAA)
19:00-21:00	Reception	Reception hosted by the TICAD Co-Organizers

Sunday 17 March Venue: AUC/ Large Conference Hall		
9:00-10:50 (110min)	Plenary 4	Trade and Investment in Africa –Opportunities and Challenges – [Co-chairs]
10:50-11:30	Break	
11:30-12:30 (60min)	Closing	 Closing Session Head of Delegation from Japan H.E. Dr.Tedros Adhanom, Minister of Foreign Affairs of the Federal Democratic Republic of Ethiopia/The Chairperson of the Executive Council of the African Union
13:00-13:30	Joint Press Conference	Japan / Ethiopia / AUC / UNOSAA / WB / UNDP
13:30-15:00	Lunch	